# SDR GLBA2001096

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 11,108 hours, 14,610 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED T/O - BOTH LOW FUEL QUANTITY ANNUNCIATORS ILLUMINATED.  INSPECTED, NO FAULT FOUND.
